# SDR UPS03840472

- Difficulty date: March 31, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 70,793 hours, 26,378 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 3750498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  FWD ACCESSORY COMPARTMENT AT STA 660 & L36 FRAME SPLICE FITTING CRACKED.  RECEIVED NEW FITTING PN 3750498 LOCATED AND DRILLED HOLES IAW DC8 S RM 51-1-24. INSTALLED FITTING IAW DC8 SRM 51-1-20D
